ADOL 125MG SUPP. 10’S

KSh362

Adol is an Analgesic and antipyretic for children. This is also known as a painkiller. It is used to relieve mild to moderate pain. Available at branches country wide

SKU: 179 Categories: , Tags: ,
Description

Description

Adol is an Analgesic and antipyretic for children. This is also known as a painkiller. It is used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Adol 125mg Suppositories 10’s scontains Paracetamol as the Active ingredient. Paracetamol Suppositories are for used pain relief and fever in children under the age of 6 years. As a result, it is good for children who find it difficult to take paracetamol as tablets or syrup. Available at our branches countrywide, or on delivery on order.

How to use:

Single rectal dose for children aged 6–12 years – 250–500 mg, 1–5 years – 125–250 mg.
Every 8 hours as needed. Do not take for more than 3 days without speaking to your doctor or pharmacist.
Lubricate the tip of the suppository with either water or a water-based lubricant.
Insert the lubricated tip of the suppository into the rectal opening.
Push it in using your index finger or small finger for younger children and hold against the rectal wall for a few seconds, this will keep it in place.

Warning and cautions:
Should not be taken at the same time as other products containing paracetamol.
Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
If symptoms persist, please consult your doctor or pharmacist.

Ingredients:
Paracetamol SUPP for infants 125 mg.

Additional information

Additional information

Weight 10 kg
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “ADOL 125MG SUPP. 10’S”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsADOL 125MG SUPP. 10'S removeCETAMOL SYRUP 100ML removeCETAMOL TABS 100S removePARACETAMOL IV 100ML removeDENTAMOL TABLET 20S - removePARACETAMOL TABS 100S remove
ImageParacetamol-IV-100mlDentamol-TabletPARACETAMOL-TABS-100S
SKU17921692172772829937740
Rating
PriceKSh362KSh106KSh232KSh114KSh103KSh110
Stock

Out of stock

AvailabilityOut of stock
Add to cart

DescriptionAdol is an Analgesic and antipyretic for children. This is also known as a painkiller. It is used to relieve mild to moderate pain. Available at branches country wideCETAMOL syrup contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.Use Cetamol tabs for effective temporary pain relief and discomfort associated with headache, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold and flu symptoms, tension headache, sinus pain, headache and backache.Paracetamol IV 100ML Infusion is used to temporarily relieve fever and mild to moderate pain such as muscle ache, toothache, and backache. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Dentamol Tablet is a pain-relieving medicine. It is used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It may also be used to relieve muscle pain, back pain, toothache, or pain in the ear and throat.Paracetamol Tabs 100s are used for the relief of mild to moderate pain and fever. Please read package insert or ask your pharmacist for possible side effects. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Available at Rangechem pharmacies countrywide
ContentAdol is an Analgesic and antipyretic for children. This is also known as a painkiller. It is used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Adol 125mg Suppositories 10’s scontains Paracetamol as the Active ingredient. Paracetamol Suppositories are for used pain relief and fever in children under the age of 6 years. As a result, it is good for children who find it difficult to take paracetamol as tablets or syrup. Available at our branches countrywide, or on delivery on order. How to use: Single rectal dose for children aged 6–12 years - 250–500 mg, 1–5 years - 125–250 mg. Every 8 hours as needed. Do not take for more than 3 days without speaking to your doctor or pharmacist. Lubricate the tip of the suppository with either water or a water-based lubricant. Insert the lubricated tip of the suppository into the rectal opening. Push it in using your index finger or small finger for younger children and hold against the rectal wall for a few seconds, this will keep it in place. Warning and cautions: Should not be taken at the same time as other products containing paracetamol. Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product. If symptoms persist, please consult your doctor or pharmacist. Ingredients: Paracetamol SUPP for infants 125 mg.CETAMOL syrup contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects. Available at Rangechem pharmacies country wide. Cetamol Syrup 100ml contains paracetamol which is an analgesic (pain reliever) and anti-pyretic (fever reliever). It also relieves minor aches and pains due to headaches, common cold, toothache, flu, and sore throat.Use Cetamol tabs for effective temporary pain relief and discomfort associated with headache, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold and flu symptoms, tension headache, sinus pain, headache and backache. Available at Rangechem pharmacies country wide. Cetamol Tabs pain relief relieves pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, muscle aches, and the common cold. Cetamol Tabs may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended. Side effects are rare if used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away. Cetamol tabs are widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. Available at Rangechem pharmacies country wide.Paracetamol IV 100ML Infusion is used to temporarily relieve fever and mild to moderate pain such as muscle ache, toothache, and backache. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects. The active ingredient falls under the class of analgesics, belonging to the category of NSAID. This medication also reduces pain in the body caused due to fever. You should not consume this tablet if:
  1. You are allergic to this medicine.
  2. You are suffering from a serious liver disorder.
  3. You normally consume more than 3 alcohol beverages per day or have a history of alcoholism
You must not take the medicine in more than the amount prescribed or longer than the prescribed period. It can be taken with food or without it, but you must take it, in the same way, every day.
Paracetamol 10 mg Infusion 100 ml will be injected by a healthcare professional. Do not self-administer.
There are several drugs that may interact with PARACETAMOL 100ML INFUSION. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs and herbal products.  
Dentamol Tablet is a pain-relieving medicine. It is used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It may also be used to relieve muscle pain, back pain, toothache, or pain in the ear and throat. Dentamol Tablet should be taken with food. This will prevent you from getting an upset stomach. You should take it regularly as advised by your doctor. Do not take more or use it for a longer duration than recommended by your doctor. Some of the common side effects of this medicine include nausea, vomiting, stomach pain, loss of appetite, heartburn, and diarrhea. If any of these side effects bother you or do not go away with time, you should let your doctor know. Your doctor may help you with ways to reduce or prevent the side effects. The medicine may not be suitable for everybody. Before taking it, let your doctor know if you have any problems with your heart, kidneys, liver, or have stomach ulcers. To make sure it is safe for you, let your doctor know about all the other medicines you are taking. Pregnant and breastfeeding mothers should first consult their doctors before using this medicine. USES OF DENTAMOL TABLET • Pain relief BENEFITS OF DENTAMOL TABLET In Pain relief Dentamol Tablet is a combination of medicines that is used for short-term relief of pain, inflammation and swelling. It inhibits release of those chemical messengers in the brain that tell us that we have pain. It effectively relieves back pain, earache, throat pain, toothache and pain due to arthritis too. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. This will help you to go about your daily activities more easily and have a better, more active, quality of life. SIDE EFFECTS OF DENTAMOL TABLET Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them Common side effects of Dentamol • Nausea • Vomiting • Stomach pain/epigastric pain • Heartburn • Diarrhea • Loss of appetite HOW TO USE Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Dentamol Tablet is to be taken with food. HOW DENTAMOL TABLET WORKS Dentamol Tablet is a combination of two medicines: Diclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).

Paracetamol Tabs 100s are used for the relief of mild to moderate pain and fever

 

Side Effects:

Please read package insert or ask your pharmacist for possible side effects. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor right away if you have any serious side effects.

 

How to use Paracetamol Tabs 100s:

Follow all directions on the product package. If your doctor has prescribed this medication, take it as directed. If you have any questions, ask your doctor or pharmacist. Take the tablet, capsule, or liquid form by mouth with or without food. Measure liquid forms of this medication using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.

If you have a single-dose form of this medication, you do not need to measure the dose. The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed. Tell your doctor if your condition does not improve or if it worsens.

Weight101100120100
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Weight 10 kg
Weight 1 kg
Weight 100 kg
Weight 1 kg
Weight 20 kg
Weight 100 kg